# SDR SWIA201844154

- Difficulty date: January 12, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 36,376 hours, 31,327 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP VANE IS DENTED. (C-CHECK) RO: 1/15/2018. REMOVED AND REPLACED FLAP REF AMM.
